# SDR SIMA20251120004

- Difficulty date: November 20, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066226001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI Z150-002 MULTIPLE ATTACHING PARTS ON FRAME 77 CORRODED BEYOND LIMITS. (MAJOR REPAIR)) (LEVEL 2 CORROSION). 00563/1637 - SHEAR CLIP ON FRAME FR77 CORRODED BETWEEN 23L AND 22L 00564/1638 - SHEAR CLIP ON FRAME FR77 CORRODED BETWEEN 25L AND 24L 00670/1733 - SHEAR TIE BETWEEN STRINGERS 21L AND 20L CORRODED ON FRAME FR 77. 00669/1732 - SHEAR TIE BETWEEN STRINGERS 22L AND 21L CORRODED ON FRAME FR 77 LEVEL 2 CORROSION 00563/1637 - BLENDED CORROSION ON SHEAR CLIP ON FRAME FR77 BETWEEN 23L AND 22L IAW E-175 SRM 51-10-03. ORIGINAL THICKNESS .- 040" IAW E-175 SRMI 53-23-04. MATERIAL LOSS- .030", FOUND TO BE OUT OF ALLOWABLE LIMITS IAW E-175 SRM 51-75-16. LOCATED AND DRILLED NEW SHEAR CLIP PN: 170-66629-001 IAW EMBRAER 175 SRM 51-40-02. TOPCOATED FASTENERS ON SHEAR CLIP IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP ON FRAME FR77 BETWEEN 23L AND 22L IAW E-175 SRM 51-40-08. 00564/1638 - BLENDED CORROSION ON SHEAR CLIP ON FRAME FR77 CORRODED BETWEEN 25L AND 24L IAW E-175 SRM 51-10-03. ORIGINAL THICKNESS .040" IAW E-175 SRMI 53-23-04. MATERIAL LOSS .030", FOUND TO BE OUT OF ALLOWABLE LIMITS IAW E-175 SRM 51-75-16. LOCATED AND DRILLED NEW SHEAR CLIP PN: 170-66226-001 IAW EMBRAER 175 SRM 51-40-02. RESTORED FINISH TO FASTENERS ON SHEAR CLIP IAW E 175 - SRM 51-23-06, ETN -EJ-51-015. REMOVED AND REPLACED SHEAR CLIP AT FRAME 77 BETWEEN STR 25L AND 24L IAW EMBRAER 175 SRM 51-40-08. 00670/1733 - SHEAR TIE BETWEEN STRINGERS 21L AND 20L ON FR 77 IS FOUND TO BE CORRODED
